# SDR 95ZZZM64

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 248 - EN ROUTE FROM ATL TO MDW DIVERTED TO IND, CREW FELT VIBRATIONS FROM THE NR 2 ENGINE AND HAD 2 COMPRESSOR STALLS AS WELL.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 ENGINE (RT SIDE).
